# SDR ASOA201001340

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL SUPPORT ANGLE LOCATED BETWEEN FS 310.00 AND FS 319.70 IS CORRODED BEYOND REPAIRABLE LIMITS PN 601R38669-49.  LOCATED & DRILLED SERVICEABLE DOUBLER FOR GALLEY MOUNT BETWEEN FS 310 & FS 319 IAW SRM 51-40-11.  INSTALLED DOUBLER ON THRESHOLD IAW SRM 51-42-06.
